Alert archive / North Dakota / Tornado Warnings in 2014
Tornado Warning 26, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 6, 2014, 7:56 PM CDT for McKenzie County, Mountrail County, Williams County, North Dakota. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2014, 7:56 PM CDT (00:56 UTC)
- Expired
- Jul 6, 2014, 8:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties McKenzie County, ND, Mountrail County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 150 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 8:00 PM CDT | TSTM WND GST 70 | 8 Se Ray, ND | WIND CHARGER TOWER KNOCKED OVER ONTO A CAR |
| Jul 6, 8:00 PM CDT | HAIL 1.75 | 8 Se Ray, ND | WIND CHARGER TOWER KNOCKED OVER ONTO A CAR |
| Jul 6, 8:25 PM CDT | TSTM WND DMG | 5 Sse Charlson, ND | STATE RADIO REPORTS GARAGE BLOWN OFF FOUNDATION. POSSIBLE TORNADO...AUTHORITIES ON SCENE. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 7:36 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
520
WFUS53 KBIS 070056
TORBIS
NDC053-061-105-070130-
/O.NEW.KBIS.TO.W.0026.140707T0056Z-140707T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
756 PM CDT SUN JUL 6 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
WEST CENTRAL MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
EAST CENTRAL WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 830 PM CDT
* AT 754 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES SOUTHEAST OF RAY...OR 26 MILES EAST OF
WILLISTON...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
WILLIAMS...NORTHEASTERN MCKENZIE AND WEST CENTRAL MOUNTRAIL
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...CHARLSON AND WHITE
EARTH BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4817 10260 4795 10277 4822 10325 4836 10308
TIME...MOT...LOC 0056Z 308DEG 37KT 4823 10304
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
HEINERT2 follow-up statements
364
WWUS53 KBIS 070102
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
802 PM CDT SUN JUL 6 2014
NDC053-061-105-070130-
/O.CON.KBIS.TO.W.0026.000000T0000Z-140707T0130Z/
WILLIAMS ND-MOUNTRAIL ND-MCKENZIE ND-
802 PM CDT SUN JUL 6 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MCKENZIE...
WEST CENTRAL MOUNTRAIL AND EAST CENTRAL WILLIAMS COUNTIES UNTIL 830
PM CDT...
AT 801 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 13 MILES SOUTHEAST OF RAY...OR 28 MILES WEST OF
STANLEY...MOVING SOUTHEAST AT 45 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
CHARLSON AND WHITE EARTH BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4809 10300 4822 10311 4832 10306 4833 10300
4817 10260 4795 10277
TIME...MOT...LOC 0103Z 308DEG 37KT 4818 10296
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
HEINERT061
WWUS53 KBIS 070112
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
812 PM CDT SUN JUL 6 2014
NDC053-061-105-070130-
/O.CON.KBIS.TO.W.0026.000000T0000Z-140707T0130Z/
WILLIAMS ND-MOUNTRAIL ND-MCKENZIE ND-
812 PM CDT SUN JUL 6 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MCKENZIE...
WEST CENTRAL MOUNTRAIL AND SOUTHEASTERN WILLIAMS COUNTIES UNTIL 830
PM CDT...
AT 811 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 17 MILES NORTHWEST OF 4 BEARS LODGE...OR 25 MILES
SOUTHWEST OF STANLEY...MOVING SOUTHEAST AT 45 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
CHARLSON AND WHITE EARTH BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4808 10296 4818 10299 4824 10292 4826 10285
4817 10260 4795 10277
TIME...MOT...LOC 0112Z 308DEG 37KT 4812 10285
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
HEINERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 6, 6:31 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 6, 6:31 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 631 PM CDT SUN JUL 6 2014 .SYNOPSIS... ISSUED AT 617 PM CDT SUN JUL 6 2014 INITIAL WAVE MOVING TOWARDS THE AREA HAS STARTED TO PRODUCE SOME THUNDERSTORMS OVER NORTHEASTERN MONTANA PUSHING INTO NORTHWEST NORTH DAKOTA. WITH MARGINAL INSTABILITY SEVERE THREAT APPEARS ON THE LOWER END...THOUGH A STORM OR TWO PUSHING SEVERE LIMITS WILL NOT BE OUT OF THE QUESTION. UPDATES HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 336 PM CDT SUN JUL 6 2014 MID LEVEL FAST FLOW ACROSS THE NORTHERN PLAINS TONIGHT AND MONDAY WILL BRING A SHORTWAVE TROUGH AND ASSOCIATED H250 JET ACROSS THE STATE. THE SHORTWAVE TROUGH WILL CARVE OUT A MORE CYCLONIC TOUGH OVER THE NORTHERN PLAINS ON MONDAY. MODELS HAVE BEEN IN REASONABLE AGREEMENT IN BRINGING HIGHER POPS INTO THE AREA MONDAY. AS A RESULT HAVE RAISED CHANCES TO LIKELY ACROSS THE NORTH CENTRAL AND EAST ON MONDAY. CAPE AND MID LEVEL LAPSE RATES ARE STILL MARGINAL FOR SEVERE POTENTIAL BUT JET ALOFT IS MODERATELY STRONG. SOME STORMS THAT FORM WILL LIKELY HAVE SOME SMALL HAIL AND GUSTY WINDS...BUT AT THIS TIME DO NOT ANTICIPATE A SEVERE WEATHER THREAT. HIGHS MONDAY MAY BE CUT SHORT ACROSS THE NORTH AND EAST WHERE MORE CLOUDS AND SHOWERS ARE NOW FORECAST. MIGHT ONLY SEE AROUND 70 FOR HIGHS MONDAY AFTERNOON NORTH CENTRAL. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 336 PM CDT SUN JUL 6 2014 FORECAST HIGHLIGHTS IN THE LONG TERM PERIOD WILL BE SEASONAL TEMPERATURES TRENDING WARMER WEDNESDAY TO THURSDAY...BACK TO SEASONAL FOR THE WEEKEND...ALONG WITH RELATIVELY QUIET WEATHER CONDITIONS EARLY TO MID WEEK...ACTIVE LATER THIS WEEK...BACK TO RELATIVELY QUIET FOR THE WEEKEND. A QUASI-QUIET PERIOD IS FORECAST THROUGH MID WEEK ACROSS THE REGION. IT APPEARS THE MAIN PRECIPITATION/THUNDERSTORM CHANCES WILL BE ACROSS THE EASTERN THIRD OR ONE HALF OF THE STATE MONDAY NIGHT INTO TUESDAY NEAR THE BEST MID/UPPER LEVEL FORCING...THEN MAINLY DRY CONDITIONS TUESDAY NIGHT INTO WEDNESDAY. A NORTHWEST FLOW ALOFT PATTERN WILL RESULT IN SEASONAL TEMPERATURES...70S AND 80S BOTH TUESDAY AND WEDNESDAY. OUR FLOW ALOFT TRANSITIONS FROM NORTHWEST TO MORE ZONAL WEDNESDAY NIGHT AS A SIGNIFICANT S/WV TROUGH MOVES ACROSS THE CANADIAN ROCKIES AND TOWARDS THE CENTRAL CANADIAN PRAIRIE PROVINCES. ZONAL FLOW REMAIN THROUGH THE FIRST HALF OF THE WEEKEND...THEN TRANSITIONS BACK TO NORTHWESTERLY SAT NIGHT/SUNDAY AS RIDGING RECOMMENCES OVER THE WESTERN CONUS. UNDER THE ZONAL FLOW...MODELS PORTRAY SEVERAL EMBEDDED S/WV IMPULSES WITHIN THE MEAN FLOW MOVING ACROSS THE LOCAL AREA...SO WILL LEAVE SOME MENTION OF THUNDERSTORMS EACH PERIOD. THIS WILL REMAIN TRUE AS WE TRANSITION BACK TO NORTHWESTERLY MID TO LATE NEXT WEEKEND. AT THIS TIME THE HIGHER POPS ARE STILL JUSTIFIED FOR THE THURSDAY EVENING/EARLY FRIDAY PERIOD AS THE ABOVE MENTIONED SIGNIFICANT S/WV TROUGH MOVES EAST ACROSS NORTHERN SK/MB...DRAGGING A SFC TROUGH ACROSS THE NORTHERN PLAINS. ROBUST HEATING ALONG TO EAST OF THE SFC TROUGH...COUPLED WITH STRONG MOISTURE TRANSPORT...LOOKS TO RESULT IN THE BEST CHANCE OF STRONG TO SEVERE THUNDERSTORMS IN THE LONG TERM PERIOD ACROSS WEST AND CENTRAL ND. WHILE HIGH PRESSURE BUILDS SOUTH AND EAST IN THE WAKE OF THE SFC TROUGH FRIDAY...LINGERING SURFACE BOUNDARY MAY BE PRESENT ACROSS MY SOUTH FOR ANOTHER ROUND OF AFTERNOON/EVENING CONVECTION. UNCERTAINTY ABOUNDS THEREAFTER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 617 PM CDT SUN JUL 6 2014 ISOLD/SCT TSRA WILL SPREAD FROM NORTHWEST NORTH DAKOTA TOWARDS SOUTH CENTRAL/SOUTHEAST NORTH DAKOTA TONIGHT. ADDITIONAL SHOWERS AND STORMS WILL DEVELOP INTO MONDAY. OTHERWISE...VFR CONDITIONS ARE EXPECTED. && .HYDROLOGY... ISSUED AT 336 PM CDT SUN JUL 6 2014 THE SIGNIFICANT AMOUNT OF RUNOFF FROM THE PAST HEAVY RAINFALL HAS WORKED ITS WAY INTO THE DOWNSTREAM SOURIS RIVER VALLEY AND COMBINED WITH BACKWATER FROM CANADA HAS CAUSED THE LOWER SOURIS RIVER VALLEY TO RISE INTO MODERATE TO MAJOR FLOOD. THIS IS EXPECTED THROUGH NEXT WEEK. RELEASES FROM ALAMEDA AND LAKE DARLING DAMS WILL CAUSE MINOR TO MODERATE FLOODING ON THE SOURIS RIVER DOWNSTREAM OF LAKE DARLING ALSO THROUGH EARLY NEXT WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JJS SHORT TERM...WAA LONG TERM...NH AVIATION...JJS HYDROLOGY...WAA
Hazardous weather outlook, Jul 6, 3:41 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 341 PM CDT SUN JUL 6 2014 NDZ002>004-010>012-072045- BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY- 341 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN OVERLAND FLOOD WARNING REMAINS IN EFFECT OVER PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. A FLOOD ADVISORY IS IN EFFECT FOR THE LAKE METIGOSHE AREA. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR MANY PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON IN NORTHWESTERN NORTH DAKOTA...WITH SCATTERED THUNDERSTORMS POSSIBLE TONIGHT ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR THUNDERSTORMS CONTINUE MONDAY...AND AGAIN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-005-009-013-017>023-025-034>037-046>048-050-051-072045- DIVIDE-ROLETTE-WILLIAMS-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 341 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR THUNDERSTORMS CONTINUE MONDAY...AND AGAIN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ031>033-040>045-072045- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 341 PM CDT SUN JUL 6 2014 /241 PM MDT SUN JUL 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT...BUT NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR THUNDERSTORMS CONTINUE MONDAY...AND AGAIN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS WA/NH
In the hours before
Special weather statement, Jul 6, 6:39 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT SUN JUL 6 2014
NDZ001-009-070045-
DIVIDE-WILLIAMS-
639 PM CDT SUN JUL 6 2014
...STRONG THUNDERSTORMS OVER DIVIDE AND WILLIAMS COUNTIES...
AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HANKS...OR 30 MILES NORTH OF WILLISTON...
MOVING SOUTHEAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ALAMO...
WILDROSE...
RAY...
TIOGA...
BLACKTAIL LAKE...
APPAM...
EPPING...
HAMLET...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4859 10288 4843 10288 4817 10312 4857 10407
4897 10406 4901 10404 4901 10393
TIME...MOT...LOC 2338Z 298DEG 40KT 4858 10375
SCHILDLocal storm report, Jul 6, 7:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 9 SSW GRENORA 48.50N 104.01W
07/06/2014 E1.00 INCH WILLIAMS ND TRAINED SPOTTER
&&
AJLocal storm report, Jul 6, 7:28 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 6 SE APPAM 48.51N 103.50W
07/06/2014 E1.00 INCH WILLIAMS ND TRAINED SPOTTER
&&
AJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:35 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 55 min |
| Jul 6, 8:22 PM CDT | Tornado Warning | BIS | Dunn, McKenzie, Mountrail | 23 min |
| Jul 6, 8:44 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail | 61 min |
| Jul 6, 9:36 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 54 min |
| Jul 6, 10:23 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 37 min |
| Jul 6, 11:02 PM CDT | Special Weather Statement | BIS | Emmons | 58 min |
| Jul 6, 11:11 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 64 min |
| Jul 7, 1:31 AM CDT | Special Weather Statement | BIS | Sheridan, Wells | 29 min |
| Jul 7, 1:36 AM CDT | Special Weather Statement | BIS | Kidder, Logan | 54 min |
| Jul 7, 12:28 PM CDT | Special Weather Statement | BIS | McHenry | 62 min |
| Jul 7, 12:37 PM CDT | Special Weather Statement | BIS | Renville | 53 min |
| Jul 7, 3:51 PM CDT | Special Weather Statement | BIS | Burke, Mountrail, Ward | 24 min |
| Jul 7, 4:03 PM CDT | Special Weather Statement | BIS | Bottineau | 57 min |
| Jul 7, 4:33 PM CDT | Special Weather Statement | BIS | Rolette | 27 min |
| Jul 7, 4:40 PM CDT | Special Weather Statement | BIS | Ward | 35 min |
| Jul 7, 4:48 PM CDT | Special Weather Statement | BIS | Dunn | 27 min |
| Jul 7, 5:05 PM CDT | Special Weather Statement | BIS | Pierce | 25 min |
| Jul 7, 5:14 PM CDT | Special Weather Statement | BIS | Bottineau | 31 min |
| Jul 7, 5:36 PM CDT | Special Weather Statement | BIS | McLean | 24 min |
| Jul 7, 5:37 PM CDT | Special Weather Statement | BIS | McLean | 23 min |
| Jul 7, 5:58 PM CDT | Special Weather Statement | BIS | Wells | 32 min |
| Jul 7, 6:36 PM CDT | Special Weather Statement | BIS | Wells | 24 min |
Nearby
Tornado Warnings in North Dakota, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.